# SDR REXA2019062780967

- Difficulty date: June 18, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200479
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333 IS CORRODED AT STR 22R.  REMOVED AND REPLACED FS 333 FRAME SECTOR BETWEEN STR 18 AND 23R IAW CRJ 200 SRM 51-42-06 AND 51-42-21
